APRIL SALE ON NOW - ENDS 28/4/24 ONLY WHILE STOCKS LAST!!
代購

Zyrtec Cetirizine Kids Sugar Free Oral Liquid Bubble Gum Flavour 120ml

$11.78 $12.99

ORDER ONLINE PRICE ONLY!

We have run out of stock for this item.

Pharmacy Medicine. Limited to 2 units per customer.

Zyrtec® Bubblegum Liquid cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

Zyrtec® Bubblegum Liquid cetirizine antihistamine for Kids 1+ provides fast acting 12-hour relief from hayfever and allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.

  • Fast allergy relief made for kids
  • Great bubblegum flavour
  • Measuring cup included
  • Free from sugar and gluten

Ingredients

Cetirizine hydrochloride 5mg/5mL

Directions

Always read the label and follow the directions for use.

Do not use:

  • in children under 1 year of age
  • if hypersensitive to any of the ingredients

Ask your doctor before use:

  • in children with liver or kidney disease
English